Alert archive / Kentucky / Tornado Warnings in 2022

Tornado Warning 7, NWS Paducah, KY

March 7, 2022Calloway County, Graves County, Marshall County, Kentucky

NWS Paducah, KY issued this tornado warning at Mar 7, 2022, 3:35 AM CST for Calloway County, Graves County, Marshall County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2022, 3:35 AM CST (09:35 UTC)
Expired
Mar 7, 2022, 3:49 AM CST
In force
14 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Calloway County, KY, Graves County, KY, Marshall County, KY

The radar

The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 1:52 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

439 
WFUS53 KPAH 070935
TORPAH
KYC035-083-157-071000-
/O.NEW.KPAH.TO.W.0007.220307T0935Z-220307T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
335 AM CST Mon Mar 7 2022

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northern Calloway County in western Kentucky...
  Southern Marshall County in western Kentucky...
  East central Graves County in western Kentucky...

* Until 400 AM CST.
    
* At 335 AM CST, a severe thunderstorm capable of producing a 
  tornado was located over Sedalia, or just southeast of Mayfield, 
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northern Calloway, southern Marshall and east central Graves
  Counties, including the following locations... Aurora, Hardin,
  Kirksey and Brewers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3670 8864 3687 8816 3675 8811 3670 8808
      3662 8861
TIME...MOT...LOC 0935Z 251DEG 37KT 3668 8858 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

08
2 follow-up statements
096 
WWUS53 KPAH 070943
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
343 AM CST Mon Mar 7 2022

KYC083-070952-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-220307T1000Z/
Graves KY-
343 AM CST Mon Mar 7 2022

...THE TORNADO WARNING FOR EAST CENTRAL GRAVES COUNTY IS CANCELLED...
    
The tornado warned thunderstorm which prompted the warning has moved 
out of the area.

A Tornado Watch remains in effect until 700 AM CST for western
Kentucky.

LAT...LON 3664 8848 3669 8849 3675 8849 3687 8816
      3675 8811 3670 8808
TIME...MOT...LOC 0942Z 251DEG 37KT 3670 8849 

$$

KYC035-157-071000-
/O.CON.KPAH.TO.W.0007.000000T0000Z-220307T1000Z/
Calloway KY-Marshall KY-
343 AM CST Mon Mar 7 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CST FOR NORTHERN
CALLOWAY AND SOUTHEASTERN MARSHALL COUNTIES...
    
At 342 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Sedalia, or 8 miles east of
Mayfield, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hardin, Aurora and Kirksey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3664 8848 3669 8849 3675 8849 3687 8816
      3675 8811 3670 8808
TIME...MOT...LOC 0942Z 251DEG 37KT 3670 8849 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

08
505 
WWUS53 KPAH 070949
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
349 AM CST Mon Mar 7 2022

KYC035-157-070959-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-220307T1000Z/
Calloway KY-Marshall KY-
349 AM CST Mon Mar 7 2022

...THE TORNADO WARNING FOR NORTHERN CALLOWAY AND SOUTHEASTERN
MARSHALL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM CST for western
Kentucky.

LAT...LON 3664 8848 3669 8849 3675 8849 3687 8816
      3675 8811 3670 8808
TIME...MOT...LOC 0948Z 251DEG 37KT 3672 8840 

$$

08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:36 PM CST, 3 hours 59 minutes earlier.

Area forecast discussion, Mar 6, 11:36 PM CST, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1136 PM CST Sun Mar 6 2022

.SHORT TERM...(Tonight through Tuesday night)
Issued at 249 PM CST Sun Mar 6 2022

Severe and hydro threats will continue tonight into Monday morning.
The latest model guidance depicts convection blossoming across the
CWA as the surface warm front begins to lift to the north along with
a robust LLJ. This will promote areas of training convection with a
risk of flash flooding. Latest CAM guidance are really hitting
southeast MO into southwest IL with the potential for 2-3" of rain
tonight, with a broader area of 1-2" along and north of the Ohio
River. Decided to issue a new Flood Watch through 15z Monday to
cover this risk. Across the current Flood Watch in west KY,
confidence is lower that additional widespread rains will occur
after the expiration time of 03z, so decided to let it continue as
is for now. It may be extended later this evening based on radar
and model trends.

The main concern for severe weather areawide will be late tonight
through Monday morning, roughly form 03z to 12z Monday. This will be
in the form of a strongly forced QLCS ahead of a surface cold front.
With a strong LLJ in place to assist in elongating hodographs and
ample 0 to 3 km CAPE, there is a concern for mesovortex development
within this line with a damaging wind and brief spin up tornado
risk. The current SPC enhanced and slight risks across our CWA
covers the risk well. The severe risk will wind down quickly after
12z Monday as the line of convection exits the area. It will turn
much colder with some partial clearing skies in the wake of the
cold front's passage.

.LONG TERM...(Wednesday through Sunday)
Issued at 249 PM CST Sun Mar 6 2022

General high pressure at the surface, under west-southwesterly flow
aloft, will keep us under rain-free conditions through most of the
week, as temps progressively moderate with time.

The only possible exception to this will be the result of shortwave
energy in the flow aloft just to our south Tue night. This impulse
will tend to draw moist air up over the dome of high pressure at the
surface as a weak inverted surface trof impinges on it. Some model
indications were that measurable pcpn, mostly rain, will occur in
the southern Pennyrile region of KY. Other models suggested just
lots of cloudiness and perhaps just an interval of sprinkles there
and a little farther west. The NBM consensus suggested that there
will be at least a slight chance of measurable pcpn roughly along
the OH River and the lower half of southeastern MO, possibly ending
with some snowflakes in the air near daybreak. This was kept in the
forecast, but downplayed slightly. No impacts are anticipated.

The medium range models showed a significant airmass change will
occur early Fri, as much colder Canadian air begins to flow into our
region from the northwest. Moisture return ahead of the arctic front
will not be robust, so despite large scale lifting, there should be
a delay of pcpn until later on Tue. Of course, there are slight
timing differences amongst the models in this time frame. For this
forecast, we will go with Fri afternoon as the time frame of the
highest PoP for mainly rain, though there will be a slight chance of
rain/snow earlier in the northwestern/western tier of counties.

Most model solutions depict a rapid end to the pcpn from west to
east Fri evening. The blast of arctic air will result in a
changeover to snowfall for a least a couple of hours over the
region, except perhaps for westernmost parts of southeastern MO,
before ending mostly by midnight. Less than an inch of snowfall is
forecast at this time for this fast-moving system. The deep freeze
should last at least through the weekend, with lows in the teens and
20s, and highs in the 30s to near 40 on Sat, possibly rebounding
some by the end of the day Sun.

&&

.AVIATION...
Issued at 1136 PM CST Sun Mar 6 2022

The main challenge with the introduction of MVFR ceilings and
visibilities to IFR ceilings and MVFR/IFR visibilities is the
timing and evolution of the convective line overnight. Attempted
to provide some initial VFR ceilings associated with the warm
sector zone ahead of the cold front, with the exception of KMVN.

Kept lower IFR ceilings in the post frontal cloud deck for most
TAF sites until later in the afternoon on Monday.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until 9 AM CST Monday for ILZ075>078-080>094.

MO...Flood Watch until 9 AM CST Monday for MOZ076-086-087-100-107>112-
     114.

IN...Flood Watch until 9 AM CST Monday for INZ081-082-085>088.

KY...Flood Watch until 9 AM CST Monday for KYZ001>022.

&&

SHORT TERM...DWS
LONG TERM...DB
AVIATION...Smith
Hazardous weather outlook, Mar 7, 3:15 AM CST, 20 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
315 AM CST Mon Mar 7 2022

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-071100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-
Franklin-Hamilton-White-Jackson-Williamson-Saline-Gallatin-Union-
Johnson-Pope-Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-
McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-
Caldwell-Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
315 AM CST Mon Mar 7 2022

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Overnight

A Tornado Watch number 36 is in effect until 7 am CST this Monday
morning for nearly all of west Kentucky and Spencer County in
southwest Indiana.

A Flood Watch is in effect for the entire outlook area until until 9
am CST Monday.

Severe thunderstorms will move through the region late tonight.
Damaging winds and a few brief tornadoes will be the main hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A Flood Watch is in effect until 9 AM Monday for southeast Missouri,
southern Illinois, southwest Indiana, and west Kentucky.

Snowfall is possible Friday and Friday night, accompanied by
significantly colder temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested across southeast Missouri.
Spotters are encouraged to relay reports of tornadoes, wind
damage, and hail to the National Weather Service in Paducah.

DWS/DB/Smith

In the hours before

Special weather statement, Mar 7, 1:24 AM CST, 2 hours 11 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
124 AM CST Mon Mar 7 2022

ILZ078-083-086-087-090-091-094-INZ081-082-085>088-KYZ001>022-
071000-
Wabash-White-Saline-Gallatin-Pope-Hardin-Massac-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-
McCracken-Graves-Livingston-Marshall-Calloway-Crittenden-Lyon-
Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-Henderson-
Daviess-McLean-Muhlenberg-Todd-
Including the cities of Mount Carmel, Carmi, Harrisburg,
Shawneetown, Golconda, Elizabethtown, Metropolis, Fort Branch,
Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman,
Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland,
Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield,
Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun,
Greenville, and Elkton
124 AM CST Mon Mar 7 2022

...Wind Gusts of 30 to locally 50 mph possible ahead of line of
showers and thunderstorms overnight...

Wind gusts of 30 to 45 mph, and possibly as high as 50 to 55 mph,
will be possible ahead of the line of showers and thunderstorms
that were moving across southeast Missouri and southern Illinois.

These higher wind gusts will be generally out of the south and
could persist between one to three hours well ahead of the line of
showers and thunderstorms. The most likely area expected to be
impacted by these stronger winds overnight will be west Kentucky,
extreme southeast Illinois, and eastern sections of southwest
Indiana.

These gusty winds will toss around loose outdoor objects and may
cause small tree limbs to break off or topple some trees weakened
by the moist ground from heavy rain.

Travelers on east and west oriented roadways may also encounter
difficulty controlling their vehicles due to the gusty winds.

These gusty winds will remain possible through at 4 am CST, ahead
of the line of showers and thunderstorms.

Smith
Local storm report, Mar 7, 1:26 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
126 AM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     1 WSW RALEIGH           37.82N 88.55W
03/07/2022  M56 MPH          SALINE             IL   AWOS

            AWOS STATION KHSB HARRISBURG IL.

&&

K. SMITH
Special weather statement, Mar 7, 2:01 AM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Paducah KY
201 AM CST Mon Mar 7 2022

ILZ089>094-KYZ001>007-010-MOZ112-114-070845-
Massac IL-Pope IL-Johnson IL-Hardin IL-Alexander IL-Pulaski IL-
Carlisle KY-McCracken KY-Ballard KY-Graves KY-Crittenden KY-
Fulton KY-Hickman KY-Livingston KY-Mississippi MO-New Madrid MO-
201 AM CST Mon Mar 7 2022

...Strong thunderstorms will impact portions of Pulaski, Pope,
Johnson, Alexander, Hardin, Massac, McCracken, Ballard, Fulton,
Livingston, Crittenden, Hickman, Carlisle, Graves, Mississippi and
New Madrid Counties through 245 AM CST...

At 159 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Dixon Springs Illinois to near Wyatt
Missouri to near Gideon Missouri. Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Cairo and Dixon Springs around 205 AM CST.
  Wickliffe and Mound City around 210 AM CST.
  New Madrid, Lilbourn, Barlow and Howardville around 215 AM CST.

Other locations in the path of these storms include La Center,
Hunter-Dawson State Historic Site, Farrenburg, Barkley Regional
Airport, Lovelaceville, Paducah, Metropolis, Big Oak Tree State Park,
West Paducah, Hickman, Towosahgy State Historic Site, Lone Oak,
Brookport, Dorena and Reidland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CST for southern
Illinois...western and northwestern Kentucky...and southeastern
Missouri.

&&

LAT...LON 3640 8959 3643 8972 3639 8975 3639 8997
      3644 8996 3663 8974 3663 8970 3667 8970
      3701 8931 3701 8932 3760 8882 3759 8817
      3753 8807 3650 8898 3651 8932 3650 8942
      3646 8946 3650 8953 3634 8953
TIME...MOT...LOC 0759Z 251DEG 54KT 3745 8873 3694 8929 3649 8985

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RJP
Special weather statement, Mar 7, 2:49 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Paducah KY
249 AM CST Mon Mar 7 2022

ILZ090-091-094-KYZ001>003-005>011-013>016-070930-
Massac IL-Pope IL-Hardin IL-Carlisle KY-Calloway KY-McCracken KY-
Webster KY-Union KY-Caldwell KY-Hopkins KY-Marshall KY-Graves KY-
Crittenden KY-Fulton KY-Hickman KY-Lyon KY-Livingston KY-
249 AM CST Mon Mar 7 2022

...Strong thunderstorms will impact portions of Pope, Hardin,
Massac, Caldwell, Marshall, McCracken, Hopkins, Lyon, Fulton,
Calloway, Livingston, Crittenden, Hickman, Carlisle, Union, Webster
and Graves Counties through 330 AM CST...

At 247 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Rosiclare Illinois to Lone Oak Kentucky to 6
miles west of Clayton Tennessee. Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Paducah, Reidland, Lone Oak, Rosiclare and Brookport around 255 AM
  CST.
  Ledbetter around 300 AM CST.
  Calvert City around 305 AM CST.

Other locations in the path of these storms include Sturgis, Clinton,
Cayce, Salem, Clay, Fulgham, Marion, Mayfield, Creswell, Sedalia and
Farmersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CST for southern
Illinois...western and northwestern Kentucky...and southeastern
Missouri.

&&

LAT...LON 3651 8935 3658 8928 3656 8926 3658 8921
      3667 8917 3695 8886 3695 8882 3760 8838
      3757 8814 3761 8814 3763 8753 3732 8775
      3650 8849
TIME...MOT...LOC 0847Z 247DEG 51KT 3742 8838 3702 8869 3646 8937

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJP
Local storm report, Mar 7, 3:01 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
301 AM CST MON MAR 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     2 NW ANNISTON           36.85N 89.36W
03/07/2022  M45 MPH          MISSISSIPPI        MO   MESONET

            MESONET STATION MOA27 CHARLESTON, MO SOUTH.

&&

K. SMITH
Special weather statement, Mar 7, 3:33 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Paducah KY
333 AM CST Mon Mar 7 2022

KYZ006>013-015>017-071015-
Marshall KY-Calloway KY-Graves KY-Crittenden KY-Webster KY-
Christian KY-Lyon KY-Livingston KY-Caldwell KY-Hopkins KY-Trigg KY-
333 AM CST Mon Mar 7 2022

...Strong thunderstorms will impact portions of Calloway,
Livingston, Crittenden, Christian, Caldwell, Marshall, Trigg,
Hopkins, Webster, Graves and Lyon Counties through 415 AM CST...

At 331 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Marion to 6 miles north of Eddyville to
near Calvert City to near Mayfield to near South Fulton. Movement was
east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Princeton, Farmersville and Creswell around 345 AM CST.
  Benton, Providence and Eddyville around 350 AM CST.

Other locations in the path of these storms include Olney, Lynnville,
Sedalia, Dawson Springs, Madisonville, Murray, Land Between The Lakes
Area, Earlington, Mortons Gap and Cobb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 700 AM CST for western, south
central and northwestern Kentucky.

&&

LAT...LON 3650 8881 3655 8882 3676 8869 3696 8837
      3715 8812 3740 8802 3757 8737 3724 8742
      3709 8759 3689 8790 3650 8820
TIME...MOT...LOC 0931Z 258DEG 35KT 3734 8799 3717 8805 3698 8830 3678
8862 3649 8884

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RJP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:05 PM CSTAreal Flood WarningPAHUnion3 hr
Mar 6, 8:37 PM CSTFlash Flood WarningPAHHenderson51 min
Mar 6, 8:45 PM CSTSevere Thunderstorm WarningPAHHenderson29 min
Mar 7, 1:50 AM CSTAreal Flood AdvisoryPAHHenderson, Union6 hr
Mar 7, 2:01 AM CSTSpecial Weather StatementPAHBallard, Carlisle, Fulton, Hickman, Livingston, McCracken44 min
Mar 7, 2:49 AM CSTSpecial Weather StatementPAHCrittenden, Fulton, Graves, Hickman, Livingston, Lyon and 3 more41 min
Mar 7, 3:33 AM CSTSpecial Weather StatementPAHCaldwell, Calloway, Graves, Hopkins, Lyon, Marshall42 min
Mar 7, 3:55 AM CSTSevere Thunderstorm WarningPAHCalloway, Marshall25 min
Mar 7, 4:17 AM CSTSpecial Weather StatementPAHChristian, Muhlenberg, Trigg43 min
Mar 7, 4:59 AM CSTSpecial Weather StatementPAHChristian, Muhlenberg, Todd61 min

Nearby

Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.